MathSciNet Relay Station
MathSciNet bibliographic data
MR1694045 34A55 (34L40)
Yurko, V. A. On the reconstruction of Sturm-Liouville differential operators with singularities inside the interval. (Russian) Mat. Zametki 64 (1998), no. 1, 143--156; translation in Math. Notes 64 (1998), no. 1-2, 121–132 (1999)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement